# SDR AALA201806049004

- Difficulty date: June 2, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 55,483 hours, 22,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR GUST LOCK LEVER SPRING BROKE -YELLOW LEVER. REINSTALLED PROPERLY GUST LOCK LEVER SPRING PER AMM 52-11-00.
